Discount applied: new cuctomer offer
View Cart “Basic Care Allergy, Fexofenadine Hydrochloride Tablets, 180 mg, 150 Count” has been added to your cart.
Sale!
81xK04DL95L._SL1500_.jpg
81L4f%2B9S0pL._SL1500_.jpg71e0z7iOgDL._SL1500_.jpg

Benadryl Allergy Ultratab Tablets, 100 tablets (Pack of 2)

$27.11 $13.56

1000 in stock

Benadryl Allergy Ultratab Tablets, 100 tablets (Pack of 2) Description

Size:100 Count (Pack of 2) BENADRYL Allergy ULTRATAB Tablets offer effective relief from allergy and cold symptoms in a small tablet size. Each tablet contains 25 milligrams of the antihistamine diphenhydramine HCI to temporarily relieve the allergy symptoms of sneezing, runny nose, itchy throat and nose, and itchy, watery eyes and the cold symptoms of runny nose and sneezing. BENADRYL Allergy ULTRATAB Tablets are intended for adults and children ages six and up.

Benadryl Allergy Ultratab Tablets, 100 tablets (Pack of 2) how to buy

In our on the web Moorings you will find a large variety of Benadryl Allergy Ultratab Tablets, 100 tablets (Pack of 2). The variety of online store is regularly expanding. Here you are at the 5. pages. I will be happy to last high quality.

Looking for presented a lot of modern Benadryl Allergy Ultratab Tablets, 100 tablets (Pack of 2) and gadgets that will not give you indifferent.

Reviews

There are no reviews yet.

Be the first to review “Benadryl Allergy Ultratab Tablets, 100 tablets (Pack of 2)”

Your email address will not be published. Required fields are marked *